MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, model: sc-2158-50, upn: (b)(4), serial: (b)(4), description: linear lead kit 50 cm.
 
Event or Problem Description
Device analysis performed on 2 returned leads revealed that both leads were fractured: lead sc-2158-50, sn (b)(4) revealed that all cables were completely broken at the bent kinked location of the lead.The bent kinked location is 1 cm from the set screw mark of the clik anchor.There are no exposed cables at the clik site fracture locations.The fractured cables at the clik anchor site resulted in the high impedances.Lead sc-2158-50, sn (b)(4) revealed that three cables were completely broken at the bent kinked location of the lead.The bent kinked location is 1 cm from the set screw mark of the clik anchor.There are no exposed cables at the clik site fracture location.The fractured cables at the clik anchor site resulted in the high impedances.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8475622
Report Number3006630150-2019-01457
Device Sequence Number1303480
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2017
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number18117908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1